# SDR 2002UALA01770

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, L.H. CREASE BEAM WEB AT STATION 996 TO 1020 HAD EXCESSIVE CORROSION ON UPPER SURFACE AT STRINGER 17R. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.MANUFACTURED AND INSTALLED WEB.
